MathSciNet Relay Station
MathSciNet bibliographic data
MR87246 60.0X
Nicholson, W. L. On the normal approximation to the hypergeometric distribution. Ann. Math. Statist. 27 (1956), 471–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement